Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Mitral Valve Prolapse,anxiety,and marijuana

Hello, I am a 21 year old with symptomatic Mitral Valve Prolapse. I experience fatigue, nervousness, anxiety, panic attacks, chest pain, insomnia, fast heart rate, and awareness of the heart. I have smoked marijuana for the last 7 years (on and off) and have only seldomly (mostly in the beginning) had adverse affects to it. Recently (in the last 8 months or so), I have had severe panic attacks and anxiety after smoking very small amounts. Way less than I used to anyway. Does this mean that the muscles in my heart have worsened or become more weak causing me to have severe anxiety. I literally feel like I am dying when this happens, its really frightening.
Asked On : Wed, 3 Mar 2010
Answers:  1 Views:  1367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Hi.. Marijuna has its own effects on the heart. It is not depend on how much you are taking but since how long you been on it.. It may be this is causing most of the symptoms than the heart condition itself.. Hence it is time you consider quitting the habits for your owngood..

Answered: Thu, 4 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor